# SDR JJBA20201116011

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 43,520 hours, 27,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LEFT HAND CENTER FUSE I, BETWEEN FR 19-20 AND STR 11L-13L.  ON LEFT HAND CENTER FUSE 1 BETWEEN FR 19-20 AND STR 11L-13L REPAIR DOUBLER REMOVED FOR INVESTIGATION ON LEFT HAND CENTER FUSE 1 BETWEEN FR 19-20 AND STR 11L-13L DAMAGE FOUND UNDERNEATH EXISTING DOUBLER REPAIR CARRIED OUT.
